# SDR AALA20100818TUL01

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 57,023 hours, 29,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF SHEAR TIE AT STATION 1231 ABOVE LONGERON 29 LEFT.  RE-INSTALLED SHEAR TIE AND INSTALLED DOUBLER ON LEFT SIDE OF SHEAR TIE AT STATION 1231 FROM LONGERON 28 LEFT TO LONGERON 30.  WORK ACCOMPLISHED AS PER SRM 53-03-00 / FIGURE 3 SHEET 1.
